# SDR CA140513001

- Difficulty date: May 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,241 hours
- Engine: Pwa PW120A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel
- Part number: SJ5049172
- Condition: Leaking
- Location: Steering Sys
- Part time: 2,096 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE AIRCRAFT WAS ON THE GROUND, FLIGHT CREW NOTED A HYDRAULIC LEAK IN THE NOSE WHEEL AREA.  MAINTENANCE DETERMINED THAT THE STEERING MANIFOLD PRESSURE LINE SWIVEL JOINT WAS LOOSE AND LEAKING. THE SWIVEL JOINT WAS RESECURED AND THE O-RING WAS REPLACED. A FUNCTION CHECK WAS CARRIED OUT AND THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
